The structure of Renyi entropic inequalities

TitleThe structure of Renyi entropic inequalities
Publication TypeJournal Article
Year of Publication2013
AuthorsLinden, N, Mosonyi, M, Winter, A
Refereed DesignationRefereed
JournalProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume469
Pagination20120737
Date Published10/2013
ISSN0018-9448
DOI10.1098/rspa.2012.0737
Short TitleProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Campus d'excel·lència internacional U A B